# SDR V0XR201102220012

- Difficulty date: February 22, 2011
- Submitted: February 22, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 187
- Aircraft time: 26,114 hours, 24,597 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: 14568306403
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP ROLLERS AND PLUNGERS WORN BEYOND LIMITS.  R & R (6) FLAP ROLLERS.
